MAUDE Adverse Event Report: ARTHREX, INC. MENISCL VIPER REPR KIT,DISP,MED; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. MENISCL VIPER REPR KIT,DISP,MED; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCL VIPER REPR KIT,DISP,MED
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/13/2025, it was reported by an arthrex employee via (b)(4) that an ar-13930ds meniscl viper repr kit inner cylinder came off when the removing the product from the joint.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used to pry/leverage the device during use.

Brand Name
MENISCL VIPER REPR KIT,DISP,MED
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22456063
Report Number1220246-2025-02805
Device Sequence Number12910843
Product Code GAT
UDI-Device Identifier00888867015715
UDI-Public(01)00888867015715(11)250101(17)291231(10)4331154880
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMENISCL VIPER REPR KIT,DISP,MED
Device Catalogue NumberAR-13930DS
Device Lot Number4331154880
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown